# SDR AWXA200401120

- Difficulty date: October 7, 2004
- Submitted: October 13, 2004
- Operation: Air carrier
- Aircraft: N166AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23627
- Aircraft time: 57,765 hours, 40,586 cycles
- Engine: Ge CFM563B1
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Web
- Part number: 65468221
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-18 CHECK A 2 INCH CRACK WAS FOUND IN RT SHEAR WEB FORWARD OF FRAME AT BS 580, STR 17.   RT MAINTENANCE CUTOUT DAMAGE ON RT SHEAR WEB FROM BS 578 TO BS 597, STR 17 RT; FABRICATED A FILLER AND REPAIR ANGLE; INSTALLED REPAIR PARTS IAW SRM 51-70-13, FIG. 1.
